# SDR ASOA2013110509335

- Difficulty date: October 13, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 33,986 hours, 31,081 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON STIFFENER ON INTERIOR OF RT WING L/E AT ACCESS PANEL CUT-OUT 630CZ.  REMOVED DAMAGED EDGING/STIFFENER FROM RT WING LOWER L/E.  DRILLED UP NEW PART IAW SRM 51-40-11.  INSTALLED NEW EDGING ON RT L/E IAW SRM 51-42-13 AND 51-42-06 AND DWG NO PL601R12044.
